# SDR DALA1303020684

- Difficulty date: January 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK CROWN/BOTTOM BETWEEN STA 680 & 880, LBL 45.5.  R & R SEAT TRACK & SPLICE CHANNEL, REPAIR ACCOMPLISHED IAW SRM 53-00-52.
